Neth J Med 2016 Jul;74(6):272

Department of Internal Medicine, Division of Tropical Diseases, Academic Medical Centre, Amsterdam, the Netherlands.

July 2016
3 Reads

Publication Analysis

Top Keywords

nail haemorrhages
4
patient high
4
haemorrhages onycholysis
4
onycholysis patient
4
painful nail
4
spontaneous painful
4
high altitude
4
high
1
altitude
1
onycholysis
1
nail
1
haemorrhages
1
spontaneous
1
patient
1

Similar Publications

Doxycycline-induced photo-onycholysis.

J Drugs Dermatol 2003 Dec;2(6):662-3

Section of Dermatology, Department of Medicine, University of Chicago Hospitals, Chicago, Illinois 60637-1470, USA.

An uncommon manifestation of phototoxicity, photo-onycholysis results in the separation of the distal nail from the nail bed. Photo-onycholysis may follow the use of various medications or may occasionally be idiopathic. We present a case of photo-onycholysis in a patient treated with doxycycline for acne vulgaris. Read More

View Article
December 2003

14-year-old boy with painful nail changes.

Pediatr Rev 2015 Mar;36(3):e8-10

Pediatric Medicine Division, Sick Kids Hospital, Toronto, Ontario, Canada.

Doxycycline is a classically implicated cause of phototoxic reactions. Photo-onycholysis is a rare manifestation of phototoxicity. Nail changes may typically include nail pain, subungual hemorrhages, or distal onycholysis. Read More

View Article
March 2015

Photo-onycholysis associated with the use of doxycycline.

BMJ 2004 Jul;329(7460):265

Netherlands Pharmacovigilance Centre Lareb, Goudsbloemvallei 7, 5327 MH 's-Hertogenbosch, Netherlands.

View Article
July 2004

[Doxycycline induced photoonycholysis].

Ugeskr Laeger 1997 Jun;159(25):3965-7

Peace Corps, Madagaskar.

A case of phototoxic onycholysis secondary to treatment with doxycycline is presented. Tetracyclines are known to provoke photosensitivity reactions in some individuals exposed to sunlight. The typical photo-toxic manifestation is erythema, but cases with onycholysis have also been reported in the past. Read More

View Article
June 1997